Search and filter adverse-event reports.
1,929,324 reports(828 ms)
Bilateral lower leg cutaneous vasculitis developed 1 week after influenza vaccine. In retrospect, she has a similar left lower leg rash approximately one week after her influenza vaccine last year.
pt received arexvy when they had already gotten the vaccine in december 2020
severe rash- no treatment mentioned- 48 hours course
Had uveitis symptoms a couple days after the 2nd Pfizer shot. Never had any eye problems in the past. The pain was so severe that I had to go to ER in the middle of the night. Eventually I booked an appointment to see an eye doctor who administered eye drops a…
Pt experienced vitreous hemorrhage and retinal detachment in left eye; pt had to undergo vitrectomy and to repair damage to retina (performed at Outpatient Surgery); pt reports vision was restored to baseline acuity with no significant complications
Fever, runny nose, headache, cough, sore injection site
Red almost rash like. Could be a bruise. not raised. at first warm to the touch, no longer warm 3 days later. Rash is spreading. Covers arm from injection site to elbow and medial Biocept area. Rash has an irregular boarder. starts light from injection site an…
pt had severe AFIB (pulse was 114 and normal pulse is around 50-55) later the same day of receiving the vaccine. He had soreness at the injection site along with the dizziness, became light headed and had shortness of breath. He called his PCP. He was told t…
Severe arm pain at injection site, limiting movement Pain intensity described as unusually severe compared to prior muscular vaccine injections Pain persistent through the night, interfering with sleep Concern about prolonged duration of symptoms - Patient…
Large red rash on shoulder, warm to the touch. Recommended cold and warm compress. Md is sending in a prescription.
Severe pain and lump that has continued since receiving injection. Has seen ortho doctor on 8/26/25 that is calling this a SIRVA. Working with physical therapy
My son became very lethargic shortly after receiving the vaccine. By the next morning, he spiked a high fever of 104.7, which lasted for three days. During this time, I gave him Motrin and used cold compresses to help bring his temperature down. While the feve…
Hives, severe itching and burning in skin of neck, upper arms and chest and abdomen (both sides).
Influenza vaccine was ordered by provider, Tdap was given by nurse. Patient was made aware and called back to office. Influenza vaccine was given as ordered. No adverse reaction to date.
Vaccine/component omission - Diluent given without the vaccine: only the adjuvant suspension component (vial 1 of 2) was administered to the patient. It was not reconstituted with the Lyophilized gE Antigen component (vial 2 of 2) as indicated. The patient did…
Immediately after injection, patient had syncopal episode in the chair and lost consciousness for approximately 5 seconds. Patient was slightly disoriented and pale. Quickly became reoriented once it was explained what happened and felt nauseas with a slight…
Tech was administering the vaccine, while pushing down on the plunger, half of the dose was administered and the rest spilled out from the syringe. Patient saw the event occur, was calm, Clinical services and Pharmacy Supervisor was notified to see what were t…
Patient was given a Tdap vaccine that expired on 08/31/2025.
Fatigue; fever, diarrhea, muscle pain, joint pain, abdominal pain
Various Autoimmune issues developed. Vitiligo, Liver Cysts, Inflamation throughout body, tendenitis, bursitis, Chronic Pain.